# SDR C2XA03SH439

- Difficulty date: November 10, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 4,419 hours, 3,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE OUTER SKIN WAS FOUND TO BE NICKED.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
